# SDR SIMA20141108013

- Difficulty date: November 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 7 HAS A BROKEN CONNECTOR, CABIN SIDE.  REPAIRED CONNECTOR FOR EMER LIGHT STRIP NR 7, CABIN SIDE, IAW SWPM 20-00-03.
